MathSciNet Relay Station
MathSciNet bibliographic data
MR1501184 34B24 (34L10)
Hurwitz, Wallie Abraham An expansion theorem for a system of linear differential equations of the first order. Trans. Amer. Math. Soc. 22 (1921), no. 4, 526–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement